# SDR 2001UALA00199

- Difficulty date: February 28, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Aircraft time: 60,713 hours, 35,093 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT UNDER INBOARD PANEL RIB IS CRACKED.  REPAIRED SLAT RIB PER SRM 70-57-56-01-JD.  INSTALLED ACCESS PANELS PER GN MM 1-0-1-2.
